Enter your Email address:
Wolters Kluwer Health may email you for journal alerts and information, but is committed
to maintaining your privacy and will not share your personal information without
You currently have no recent searches
Pawlowski, Sean W. MD; Moore, Christopher C. MD; Wispelwey, Brian MD
Persistent hiccups in patients with human immunodeficiency virus/acquired immunodeficiency syndrome (HIV/AIDS) are most often associated with opportunistic infections or HIV-associated illnesses. There have been no described cases of hiccups due to highly active antiretroviral medications. We report a case of persistent hiccups likely due to fixed-dose tenofovir and emtricitabine and review etiologies of persistent and intractable hiccups in patients with HIV and common gastrointestinal disturbances linked to the fixed-dose formulation.
© 2011 Lippincott Williams & Wilkins, Inc.
Colleague's E-mail is Invalid
Your Name: (optional)
Separate multiple e-mails with a (;).
Thought you might appreciate this item(s) I saw at Infectious Diseases in Clinical Practice.
Send a copy to your email
Your message has been successfully sent to your colleague.
Some error has occurred while processing your request. Please try after some time.
An Existing Folder
A New Folder
The item(s) has been successfully added to "".
Save my selection
hiccups, opportunistic infection, HIV, AIDS, highly active antiretroviral therapy, singultus, tenofovir
Search for Similar Articles
You may search for similar articles that contain these same keywords or you may
modify the keyword list to augment your search.